# SDR ASAA2016040716314

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,619 hours, 11,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001293
- Condition: Failed
- Location: Nr 2
- Part time: 52,728 hours, 18,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MCDU FAILED 40 MINUTES AFTER TAKEOFF AT FL 360.  ACFT GROUNDED.  R & R F/O MCDU, IAW AMM 34-61-01.
